The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 181 NO.2 / (2002))
A Characteristic Equation for Non-autonomous Partial Functional Differential Equations
Gabriele Gühring, Frank Räbiger, Roland Schnaubelt,
Pages. 439-462
Abstract
Contents
Key words partial functional differential equation, non-autonomous evolution equation, characteristic equation, spectrum, exponential stability and dichotomy, robustness, almost periodic solutions, positivity, evolution semigroup, Hille–Yosida operator.
Mathmatical Subject Classification